Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 130, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 3, 2014, 9:23 PM CDT for 6 counties in Missouri. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2014, 9:23 PM CDT (02:23 UTC)
- Expired
- Jun 3, 2014, 10:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Andrew County, MO, Atchison County, MO, Gentry County, MO, Holt County, MO, Nodaway County, MO, Worth County, MO
The radar
The Omaha radar (KOAX), 140 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 9:30 PM CDT | HAIL 1.5 | 1 N Tarkio, MO | |
| Jun 3, 10:00 PM CDT | HAIL 2.75 | Skidmore, MO | ALSO POWER OUTAGES WIDESPREAD IN THE COUNTY, MULTIPLE TREES DOWN, AND WIDESPREAD FLASH FLOODING. |
| Jun 3, 10:08 PM CDT | TSTM WND DMG | 1 W Graham, MO | POWER LINES DOWN OVER ROUTE A |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:12 PM CDT | Tornado Watch | SPC | 10 hr |
| Jun 3, 5:59 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 2.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1643 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1425 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 10.0
The text
As transmitted, in the capitals the NWS used until 2016.
068
WUUS53 KEAX 040223
SVREAX
MOC003-005-075-087-147-227-040300-
/O.NEW.KEAX.SV.W.0130.140604T0223Z-140604T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
923 PM CDT TUE JUN 3 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ANDREW COUNTY IN NORTHWEST MISSOURI...
ATCHISON COUNTY IN NORTHWEST MISSOURI...
NORTHWESTERN GENTRY COUNTY IN NORTHWEST MISSOURI...
NORTHERN HOLT COUNTY IN NORTHWEST MISSOURI...
NODAWAY COUNTY IN NORTHWEST MISSOURI...
WESTERN WORTH COUNTY IN NORTHWEST MISSOURI...
* UNTIL 1000 PM CDT
* AT 918 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES EAST OF COIN TO 6 MILES NORTHWEST OF
BURLINGTON JUNCTION TO ROCKPORT...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED. ADDITIONALLY... THIS STORM HAS A HISTORY
OF PRODUCING QUARTER SIZE HAIL AND 60 TO 70 MPH WINDS IN EXTREME
SOUTHWESTERN IOWA.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MARYVILLE...MOUND CITY...BURLINGTON JUNCTION...FAIRFAX...HOPKINS...
CRAIG...SKIDMORE...MAITLAND...RAVENWOOD...CLEARMONT...CORNING...
QUITMAN...PICKERING...SHERIDAN...BIG LAKE...PARNELL...BIGELOW...
ARKOE...GRAHAM AND CONCEPTION JUNCTION.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 79 AND 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4057 9440 4013 9457 4004 9542 4012 9540
4019 9549 4024 9548 4025 9555 4029 9556
4032 9567 4034 9563 4041 9566 4045 9565
4046 9568 4055 9528 4058 9525
TIME...MOT...LOC 0221Z 307DEG 35KT 4061 9498 4047 9514
4039 9552
HAIL...1.50IN
WIND...70MPH
$$
CDB2 follow-up statements
034
WWUS53 KEAX 040238
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
938 PM CDT TUE JUN 3 2014
MOC003-005-075-087-147-227-040300-
/O.CON.KEAX.SV.W.0130.000000T0000Z-140604T0300Z/
GENTRY MO-HOLT MO-NODAWAY MO-WORTH MO-ANDREW MO-ATCHISON MO-
938 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ATCHISON...
NORTHWESTERN ANDREW...WESTERN WORTH...NODAWAY...NORTHERN HOLT AND
NORTHWESTERN GENTRY COUNTIES UNTIL 1000 PM CDT...
AT 933 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HOPKINS TO BURLINGTON JUNCTION TO 6 MILES SOUTHWEST OF
FAIRFAX...AND MOVING SOUTHEAST AT 40 MPH. THE STRONGEST PORTION OF
THIS STORM IS NEAR FAIRFAX... MO.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...NUMEROUS TRAINED SPOTTERS ARE REPORTING QUARTER TO PING
PONG BALL SIZE HAIL AND 70 MPH WINDS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MARYVILLE...MOUND CITY...SKIDMORE...CRAIG...RAVENWOOD...MAITLAND...
QUITMAN...CORNING...PICKERING...SHERIDAN...PARNELL...BIG LAKE...
BIGELOW...ARKOE...GRAHAM...CONCEPTION JUNCTION...CLYDE...
CONCEPTION...BARNARD AND GUILFORD.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 79 AND 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4057 9440 4013 9457 4004 9542 4012 9540
4019 9549 4024 9548 4025 9555 4029 9556
4032 9567 4034 9563 4041 9566 4045 9565
4046 9568 4055 9528 4058 9525
TIME...MOT...LOC 0236Z 307DEG 35KT 4052 9483 4040 9502
4029 9546
HAIL...1.75IN
WIND...70MPH
$$
CDB462
WWUS53 KEAX 040256
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
956 PM CDT TUE JUN 3 2014
MOC003-005-075-087-147-227-040300-
/O.CON.KEAX.SV.W.0130.000000T0000Z-140604T0300Z/
GENTRY MO-HOLT MO-NODAWAY MO-WORTH MO-ANDREW MO-ATCHISON MO-
956 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ATCHISON...
NORTHWESTERN ANDREW...WESTERN WORTH...NODAWAY...NORTHERN HOLT AND
NORTHWESTERN GENTRY COUNTIES UNTIL 1000 PM CDT...
AT 953 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF HOPKINS TO MARYVILLE TO CRAIG...AND
MOVING SOUTHEAST AT 30 MPH. A NEW WARNING WILL BE ISSUED TO REPLACE
THIS WARNING SHORTLY.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. AT 930 PM...A 911 CALL CENTER
RELAYED A REPORT OF PING PONG BALL SIZE HAIL 1 MILE NORTH OF TARKIO.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MARYVILLE...MOUND CITY...CRAIG...MAITLAND...RAVENWOOD...SHERIDAN...
GRAHAM...ARKOE...BIGELOW...PARNELL...BIG LAKE...CONCEPTION
JUNCTION...BARNARD...FORTESCUE...CLYDE...CONCEPTION...GUILFORD AND
BOLCKOW.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 79 AND 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4057 9440 4013 9457 4004 9542 4012 9540
4019 9549 4024 9548 4025 9555 4029 9556
4032 9567 4034 9563 4041 9566 4045 9565
4046 9568 4055 9528 4058 9525
TIME...MOT...LOC 0255Z 315DEG 26KT 4043 9475 4031 9494
4021 9538
HAIL...1.75IN
WIND...70MPH
$$
CDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:43 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jun 3, 6:43 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
643 PM CDT Tue Jun 3 2014
.SHORT TERM...(This Evening through Thursday Night)
Issued at 430 PM CDT TUE JUN 3 2014
Significant severe episode well underway although the vast majority
of the CWA is dry and will remain so until around sunset when the
upstream MCS/eventual Derecho presses into northern MO. Northern MO
remains under the highest threat for both severe storms as well as
flooding type rainfall. This due to the location of a nearly
stationary front draped across far northern MO and is depicted by
change in character of the cu field and surface obs. Small cluster
of severe storms tracking along the MO/IA border is being enhanced
by strong 0-6km shear of 50-65kts while the 0-1km shear around 20kts
is likely just not strong enough to support for tornadic activity.
However, these values will increase as evening approaches so any
additional storms which form ahead of the approaching MCS will have
a greater chance to spawn tornadoes. A look at the STJ hodograph for
this evening shows why. Impressive as is the MUCAPES of
3000-4000J/kg.
12Z ECMWF and HRRR appear to have best fit of evolution of the large
MCS and backbuilding convection now underway across northern NE.
Current radar trends and HRRR output surge the MCS southeast through
the north central and northeast CWA this evening while the
backbuilding convection over northern NE slides through northwest MO
and northeast KS with possibilities of reaching the KC Metro after
midnight. Current Flash Flood watch over northern MO looks on track.
Convection will finally exit the eastern CWA during the per-dawn
hours of Wednesday morning. A post-frontal cold front will trail and
eventually sweep through the CWA on Wednesday. The cold air
advection will lag allowing favorable mixing of the elevated warm layer
to mix down resulting in another very warm day. Could see highs
around 90 across the far southern CWA. Will keep slight chance PoPs
across this area as peak heating and some convergence along the
front could form isolated convection.
This front is not expected to move too far south of the CWA with the
very moist and unstable airmass poised to the south of the frontal
boundary. Models embed a number of weak shortwave troughs within
moderately strong westerlies crossing the Central Rockies and Central
Plains Wednesday night through Thursday night. In fact this pattern will
continue into the weekend. Elevated convection is the end result as
these shortwaves lift the unstable air above the boundary and
generate scattered convection. Could see a couple additional rounds of
convection. Temperatures will likely be a tad below average as we'll
be under easterly flow from high pressure.
.LONG TERM...(Friday through Tuesday)
Issued at 430 PM CDT TUE JUN 3 2014
A quasi-zonal pattern will remain quite active through the end of
the extended forecast period. A number of shortwave troughs will
translate through the flow and will bring a few chances for heavy
rainfall through the beginning of the weekend. One round of precip will
develop Thursday afternoon and continue into Friday morning. Another
convective complex will develop Friday and continue into Saturday
with the potential for more heavy rainfall as models forecasting
precipitable water values of 1 to over 2 inches across the general region
With the Gulf wide open, do not see any issues with moisture return
during this period, however, exact timing of these systems still
remains in question.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 613 PM CDT TUE JUN 3 2014
Tricky TAF period with ongoing convection across NE, IA, and northern
MO which is progged by the hi-res HRRR model to drop southeastward
across NW Missouri down through east-central Missouri. This convection
appears to be following a warm frontal boundary. Isolated convection
developing near the terminals is currently moving northeastward
towards this front. As the cold pool continues to strengthen along
this warm front, the front may begin to sag southward and allow the
southwest end of the convective complex to near the terminals.
Confidence is low on how far south this complex will extend, thus
will monitor trends of the complex and amend as necessary. For now
have left mention of VCTS for the terminals for isolated activity.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...FLASH FLOOD WATCH until 1 AM CDT Wednesday FOR MOZ001>008-
015>017.
&&
SHORT TERM...MJ
LONG TERM...PMM
AVIATION...PMMHazardous weather outlook, Jun 3, 6:57 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 657 PM CDT TUE JUN 3 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-050000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 657 PM CDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NEBRASKA...IOWA...AND MISSOURI THIS EVENING. ONE OR MORE THUNDERSTORM COMPLEXES WILL BE POSSIBLE OVERNIGHT WITH THE HIGHEST SEVERE WEATHER RISK ALONG AND NORTH OF THE HIGHWAY 36 CORRIDOR. WIDESPREAD DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE WITH THESE THUNDERSTORM COMPLEXES...AS WELL AS A FEW ISOLATED TORNADOES. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH SATURDAY NIGHT. SOME STORMS COULD BE STRONG TO SEVERE. HEAVY RAINFALL AND FLOODING ARE ALSO POSSIBLE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Jun 3, 8:20 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
820 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL 1 N SPICKARD 40.26N 93.59W
06/03/2014 E1.00 INCH GRUNDY MO PUBLIC
1 INCH HAIL COVERING THE GROUND ON THE GRUNDY COUNTY LINE
&&
ABAILEYLocal storm report, Jun 3, 8:41 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
841 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM FLASH FLOOD UNIONVILLE 40.48N 93.00W
06/03/2014 PUTNAM MO LAW ENFORCEMENT
ROAD FLOODING IN TOWN. WATER COMING INTO THE BACKDOOR
OFHOMES IN UNIONVILLE.
&&
MELLLocal storm report, Jun 3, 8:56 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
856 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM TSTM WND GST 2 SW GREENTOP 40.33N 92.59W
06/03/2014 E65 MPH ADAIR MO TRAINED SPOTTER
&&
ABAILEYLocal storm report, Jun 3, 9:10 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
910 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL HARRIS 40.31N 93.35W
06/03/2014 E1.00 INCH SULLIVAN MO TRAINED SPOTTER
&&
CUTTERLocal storm report, Jun 3, 9:13 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
913 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM HAIL 1 N WESTBORO 40.55N 95.32W
06/03/2014 E1.00 INCH ATCHISON MO LAW ENFORCEMENT
&&
CUTTERLocal storm report, Jun 3, 9:22 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
922 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM TSTM WND GST 3 NNW ROCKPORT 40.46N 95.54W
06/03/2014 E60.00 MPH ATCHISON MO STORM CHASER
WITH 1 INCH HAIL.
0914 PM HEAVY RAIN 3 NNW ROCKPORT 40.46N 95.54W
06/03/2014 E1.00 INCH ATCHISON MO TRAINED SPOTTER
WITH 60 MPH WIND.
&&
CUTTERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:26 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer, Putnam, Sullivan | 49 min |
| Jun 3, 8:04 PM CDT | Flash Flood Warning | EAX | Mercer, Putnam, Sullivan | 12 hr |
| Jun 3, 8:11 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Mercer, Putnam, Sullivan | 49 min |
| Jun 3, 8:47 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 43 min |
| Jun 3, 8:51 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Putnam, Schuyler, Sullivan | 54 min |
| Jun 3, 9:00 PM CDT | Flash Flood Warning | EAX | Adair, Grundy, Harrison, Mercer, Sullivan | 11 hr |
| Jun 3, 9:20 PM CDT | Flash Flood Warning | EAX | Adair, Putnam, Schuyler | 10 hr |
| Jun 3, 9:27 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 48 min |
| Jun 3, 9:58 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, DeKalb, Gentry, Holt, Nodaway and 1 more | 62 min |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 47 hr |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Chariton, Macon | 4 days |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Carroll, Chariton | 4 days |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 5 days |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Atchison, Holt | 55 hr |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Grundy, Livingston | 51 hr |
| Jun 3, 10:06 PM CDT | River Flood Warning | EAX | Buchanan | 3 days |
| Jun 3, 10:34 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Mercer, Worth | 56 min |
| Jun 3, 10:45 PM CDT | Flash Flood Warning | EAX | Andrew, Atchison, DeKalb, Gentry, Grundy, Harrison and 3 more | 7 hr |
| Jun 3, 10:50 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Daviess, DeKalb, Gentry, Holt, Nodaway | 55 min |
| Jun 3, 11:03 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 57 min |
| Jun 3, 11:11 PM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, Clinton, DeKalb, Holt | 6 hr |
| Jun 3, 11:27 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer | 48 min |
| Jun 3, 11:29 PM CDT | Areal Flood Advisory | EAX | Caldwell, Daviess, Grundy, Harrison, Livingston | 6 hr |
| Jun 3, 11:37 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 2 more | 38 min |
| Jun 3, 11:40 PM CDT | Tornado Warning | EAX | Daviess, DeKalb | 25 min |
| Jun 3, 11:56 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Carroll, Clay, Clinton, Platte and 1 more | 64 min |
| Jun 4, 12:01 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 29 min |
| Jun 4, 12:11 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Chariton, Daviess, Grundy, Linn and 2 more | 49 min |
| Jun 4, 12:15 AM CDT | Flash Flood Warning | EAX | Andrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 4 more | 4 hr |
| Jun 4, 12:27 AM CDT | Flash Flood Warning | EAX | Harrison, Mercer | 6 hr |
| Jun 4, 12:49 AM CDT | Areal Flood Advisory | EAX | Caldwell, Clay, Clinton, Platte, Ray | 6 hr |
| Jun 4, 12:51 AM CDT | River Flood Warning | EAX | Andrew, Holt, Nodaway | 36 hr |
| Jun 4, 12:54 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Carroll, Chariton, Linn, Livingston, Macon and 1 more | 66 min |
| Jun 4, 12:59 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Clinton, Jackson, Lafayette and 2 more | 46 min |
| Jun 4, 1:08 AM CDT | Areal Flood Advisory | EAX | Adair, Carroll, Chariton, Howard, Linn, Livingston and 4 more | 6 hr |
| Jun 4, 1:31 AM CDT | Flash Flood Warning | EAX | Caldwell, Carroll, Chariton, Clay, Clinton, Lafayette and 4 more | 6 hr |
| Jun 4, 1:33 AM CDT | Severe Thunderstorm Warning | EAX | Macon | 27 min |
| Jun 4, 1:41 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Howard, Saline | 49 min |
| Jun 4, 1:54 AM CDT | Special Weather Statement | EAX | Ray | 51 min |
| Jun 4, 2:07 AM CDT | Areal Flood Advisory | EAX | Carroll, Cooper, Howard, Lafayette, Saline | 6 hr |
| Jun 4, 2:17 AM CDT | Special Weather Statement | EAX | Jackson, Ray | 43 min |
| Jun 4, 2:24 AM CDT | Special Weather Statement | EAX | Saline | 51 min |
| Jun 4, 2:35 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette, Ray | 40 min |
| Jun 4, 2:47 AM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Cooper, Howard, Lafayette, Randolph and 1 more | 5 hr |
| Jun 4, 3:04 AM CDT | River Flood Warning | EAX | Clay, Ray | 31 hr |
| Jun 4, 3:11 AM CDT | Special Weather Statement | EAX | Cass, Henry, Johnson, Pettis | 49 min |
| Jun 4, 3:44 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 36 hr |
| Jun 4, 3:56 AM CDT | Special Weather Statement | EAX | Bates | 34 min |
| Jun 4, 4:53 AM CDT | Areal Flood Warning | EAX | Andrew, Atchison, Buchanan, Clinton, DeKalb, Gentry and 3 more | 12 hr |
| Jun 4, 5:04 AM CDT | Areal Flood Warning | EAX | Adair, Daviess, DeKalb, Gentry, Grundy, Harrison and 5 more | 12 hr |
| Jun 4, 5:13 AM CDT | Areal Flood Warning | EAX | Buchanan, Caldwell, Carroll, Clay, Clinton, Lafayette and 3 more | 12 hr |
| Jun 4, 5:34 AM CDT | River Flood Warning | EAX | Ray | 39 hr |
| Jun 4, 6:39 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 49 hr |
| Jun 4, 8:55 AM CDT | River Flood Warning | EAX | Carroll | 40 hr |
| Jun 4, 9:28 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 4, 9:28 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 4, 10:19 AM CDT | River Flood Warning | EAX | Buchanan, Platte | 3 days |
| Jun 4, 10:19 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 4 days |
| Jun 4, 10:19 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 5 days |
| Jun 4, 10:19 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 5 days |
| Jun 4, 10:19 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 9 days |
| Jun 4, 10:19 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 5 days |
| Jun 4, 10:19 AM CDT | River Flood Warning | EAX | Cooper, Howard | 5 days |
| Jun 4, 3:27 PM CDT | River Flood Warning | EAX | Daviess, Gentry | 29 hr |
| Jun 4, 3:57 PM CDT | River Flood Warning | EAX | Daviess, Livingston | 39 hr |
| Jun 4, 4:44 PM CDT | Areal Flood Warning | EAX | Adair, Daviess, Grundy, Harrison, Linn, Livingston and 5 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.